Measures on orthomodular partially ordered sets. (English) Zbl 0507.06008


06C15 Complemented lattices, orthocomplemented lattices and posets
28A60 Measures on Boolean rings, measure algebras
81P20 Stochastic mechanics (including stochastic electrodynamics)
Full Text: DOI


[1] Gleason, A., Measures on closed subspaces of a Hilbert space, J. math. mechanics, 6, 428-442, (1965)
[2] Greechie, R., Orthomodular lattices admitting no states, J. comb. theory, 10, 119-132, (1971) · Zbl 0219.06007
[3] Gudder, S.; Gudder, S., Uniqueness and existence properties of bounded observables, Pacific J. math., Pacific J. math., 19, 578-589, (1966) · Zbl 0149.23603
[4] Gedder, S., Axiomatic quantum mechanics and generalized probability theory, ()
[5] Gudder, S., Stochastic methods in quantum mechanics, (1979), North-Holland New York · Zbl 0439.46047
[6] Mañasova, V.; Pták, P., On states on the product of logics, Internat. J. theor. physics, 451-456, (1981) · Zbl 0482.03030
[7] Pták, P., Weak dispersion-free states on logics and the hidden-variables hypothesis, J. math. physics, (1982), to appear
[8] Pták, P.; Rogalewicz, V., Regularly full logics and the uniqueness problem for observables, Ann. inst. H. Poincaré, (1982), to appear
[9] Shultz, F.W., A characterization of state spaces of orthomodular lattices, J. comb. theory ser. A, 17, 317-325, (1974)
[10] Varadarajan, V.S., Geometry of quantum theory I, (1968), Van Nostrand-Reinhold Princeton, NJ · Zbl 0155.56802
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.